Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 216, NWS State College, PA

August 19, 2011Adams County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 19, 2011, 3:52 PM EDT for Adams County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2011, 3:52 PM EDT (19:52 UTC)
Expired
Aug 19, 2011, 4:45 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Adams County, PA

The radar

The Sterling radar (KLWX), 107 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 1:04 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 359 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1250 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
359 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WUUS51 KCTP 191952
SVRCTP
PAC001-192045-
/O.NEW.KCTP.SV.W.0216.110819T1952Z-110819T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 445 PM EDT

* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR ARENDTSVILLE...MOVING SOUTH
  AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH DIAMETER
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  LAKE MEADE...
  CASHTOWN AND HEIDLERSBURG...
  EAST BERLIN...
  SEVEN STARS...
  GETTYSBURG...
  CARROLL VALLEY AND GERMANTOWN...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94...STATE ROAD 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 3995 7747 3996 7745 4003 7707 4002 7703
      3994 7697 3992 7697 3989 7699 3986 7695
      3983 7700 3972 7700 3972 7746
TIME...MOT...LOC 1951Z 343DEG 8KT 3993 7735

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:14 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 19, 2:14 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT FRI AUG 19 2011

.SYNOPSIS...
A SLOW MOVING FRONTAL SYSTEM WILL TRACK THRU THE REGION LATER TODAY
AND TONIGHT...KEEPING A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST THROUGH TONIGHT. SOME SLOW MOVING STORMS COULD GENERATE
HEAVY DOWNPOURS OVER SOUTHEAST PORTIONS OF THE COMMONWEALTH. FAIR
AND MAINLY DRY WEATHER WILL BRIEFLY PREVAIL SATURDAY...BUT A
CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN ON SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...

UPDATE FOR SEVERE THUNDERSTORM WATCH #791 IN EFFECT UNTIL 9 PM FOR
SOUTH CENTRAL AND SOUTHEASTERN SECTIONS. MCV CURRENTLY OVR NRN
CENTRE COUNTY HAS TRIGGERED A BROKEN LINE OF STRONG/SEVERE TSTMS
FROM TIOGA COUNTY SWD ALONG RT 15 TO IPT/SEG SWWD TO AOO. AN
INCREASINGLY MOIST AND UNSTABLE AIR MASS S/E OF THIS LINE SHOULD
BE SUFFICIENT FOR THE DEVELOPMENT OF ADDNL STORMS THROUGH THE LATE
AFTN INTO THE EVE. A MID-LVL COLD POCKET ALOFT WITHIN A BROADLY
CYCLONIC MID/UPPER LEVEL FLOW REGIME COMBINED WITH FAVORABLE
THERMODYNAMIC PROFILES WILL SUPPORT THE THREAT FOR HAIL AND
LOCALIZED DAMAGING DOWNBURST WINDS. DESPITE WEAK DEEP LAYER
SHEAR...CONSOLIDATING COLD POOLS AND OUTFLOW BOUNDARIES MAY RESULT
IN A LARGER SCALE WIND THREAT ALONG GUST FRONTS. A WELL-DEFINED
GUST FRONT/OUTFLOW BNDRY ASSOC WITH THE AFOREMENTIONED MCV SWEPT
QUICKLY SEWD ACRS DUJ/FIG AND THROUGH UNV WITH LCL WIND GUSTS TO
50 MPH AHEAD OF THE MAIN TSTM CLUSTER. PREVIOUS DISCUSSION BELOW.

A BROKEN LINE OF SHOWERS AND STORMS IS MOVING THRU WESTERN PARTS
OF THE STATE...BEGINNING TO AFFECT MY FCST AREA NOW FROM ABOUT
BFD DOWN INTO ELK COUNTY. SHORT RANGE HIGH RES MODELS DIFFER ON
WHAT WILL EVOLVE...BUT AS THE ATMOSPHERE CONTINUES TO DESTABILIZE
OUT AHEAD OF THE STORMS IT SEEMS A REASONABLE BET THAT THEY WILL
CONTINUE EASTWARD THROUGH AT LEAST MID DAY. RUC MESO ANAL SHOWS
CAPE EXCEEDING 1000J ALREADY WITH ERODING CIN. SHEAR IS
NONEXISTENT BUT WITH COOL POCKET ALOFT...STEEP MID LEVEL LAPSE
RATES WILL HELP SUPPORT DEEP UPDRAFTS IN THE STRONGER STORMS...SO
DOWNBURSTS AND HAIL CANNOT BE RULED OUT.

HAVE TWEAKED GRIDS TO SHOW WEATHER CONTINUING TO PROGRESS EAST
WITH A MORE GENERALIZED THREAT FOR CONVECTION THIS AFTERNOON. ALSO
INCLUDED THE MENTION OF POSSIBLE SEVERE WEATHER IN THE EAST WHERE
SPC HAS OUTLOOKED AS A SLIGHT RISK.

&&

.SHORT TERM /SATURDAY/...
SATURDAY LOOKS MAINLY DRY AS A WEAK RIDGE SLIDES OUR WAY. IT WILL
REMAIN VERY SUMMERY AND WARM WITH DEWPOINTS IN THE NOTICEABLE
RANGE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
LARGE SCALE FEATURES WILL CHANGE SLIGHTLY THROUGH THE EXTENDED PERIOD...
WITH THE SOUTHERN PLAINS UPPER RIDGE RETROGRESSING TO THE FOUR
CORNERS REGION BY THE MIDDLE OF NEXT WEEK. AS THIS TAKES PLACE...
A DEEPENING TROF MOVES OVER THE NORTHEASTERN CONUS AND EASTERN
CANADA BY LATE MONDAY AND TUESDAY...WITH A DRIER NORTHWEST UPPER
FLOW ARRIVING BY MIDWEEK. BRIEF RISING HEIGHTS FROM MID TO LATE
NEXT WEEK WILL GIVE WAY TO ANOTHER SHARP UPPER TROF DIVING SEWD
FROM NRN ALBERTA DRIVING A FRONT TOWARDS THE REGION TO END THE WEEK.

AFTER SOME INITIAL WARMTH AND HUMIDITY ON SUNDAY...THE PREVAILING WNW
FLOW ALOFT SHOULD RESULT IN NEAR TO SLIGHTLY BELOW NORMAL
TEMPERATURES ON TUESDAY AND WEDNESDAY. AFTER SOME MODERATING
HEIGHTS AND TEMPERATURES ON THURSDAY...DEEPER TROFFING IS EXPECTED
TO ARRIVE TO CLOSE THE WEEK ALONG WITH CLOUDS AND PRECIPITATION
CHANCES AND NEAR TO SLIGHTLY BELOW NORMAL TEMPS TO CLOSE NEXT WEEK.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THUNDERSTORMS THIS AFTERNOON MAY CAUSE BRIEF PERIODS OF MVFR
CONDITIONS AND GUSTY WINDS ACROSS THE STATE TODAY.  A LINE OF STRONGER
STORMS IS PUSHING THROUGH THE CENTER OF THE STATE AS OF 18Z. THIS
LINE HAS BEEN HOLDING TOGETHER FOR THE PAST FEW HOURS...RESULTING IN
FAIRLY HIGH CONFIDENCE FOR MVFR CONDITIONS TO AFFECT KMDT/KLNS
BETWEEN 18 AND 22Z THIS AFTERNOON. ASIDE FROM THIS ORGANIZED LINE OF
STORMS THE THUNDERSTORM ACTIVITY IS MUCH MORE SCATTERED.
THEREFORE...HAVE DECIDED TO GO WITH VCTS FOR THE REMAINDER OF THE
AFTERNOON AT ALL OTHER TERMINALS AND WILL AMEND AS NEEDED FOR TSRA.

AFTER THUNDERSTORMS DIE DOWN...MVFR AND POSSIBLY VFR CONDITIONS DUE
TO BR/FG DEVELOPING IN THE EARLY MORNING WILL BE MAIN WEATHER CONCERN.

OUTLOOK...
SAT-MON...MAINLY VFR...CHC OF A SHRA/TSRA...MAINLY PM.
TUES...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE/STEINBUGL
SHORT TERM...GRUMM/ROSS
LONG TERM...DEVOIR/STEINBUGL
AVIATION...LA CORTE/KREKELER
Hazardous weather outlook, Aug 19, 1:11 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
111 PM EDT FRI AUG 19 2011

PAZ004>006-010>012-017-018-024-025-033-034-201715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
111 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026>028-035-036-049>053-056>059-063>066-201715-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
111 PM EDT FRI AUG 19 2011

...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE.

PAZ019-037-041-042-045-046-201715-
SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-
111 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON.
DEEP MOISTURE AND MODEST INSTABILITY IN THE LEE OF THE
APPALACHIANS WILL SUPPORT THE THREAT OF LARGE HAIL AND DAMAGING
DOWNBURST WINDS. WEAK FLOW ALOFT SUGGESTS STORMS MAY BE SLOW
MOVING AND CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE.

MS

In the hours before

Local storm report, Aug 19, 2:24 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
224 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     MIFFLINBURG             40.92N  77.05W
08/19/2011                   UNION              PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1100363

LA CORTE
Special weather statement, Aug 19, 2:27 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
227 PM EDT FRI AUG 19 2011

PAZ041-046-191900-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-
227 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORMS WILL AFFECT EASTERN LYCOMING COUNTY...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF LYCOMING COUNTY
FROM BUTTONWOOD TO WILLIAMSPORT AT 223 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
EXPECT INTENSE LIGHTNING FROM THESE STRONG THUNDERSTORMS. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 12 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 118.

LAT...LON 4142 7676 4135 7667 4120 7670 4116 7705
      4137 7711 4155 7711 4155 7697 4157 7695
      4160 7687 4160 7682

FORECASTER: DANGELO
Special weather statement, Aug 19, 2:34 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
234 PM EDT FRI AUG 19 2011

PAZ025-026-034-191900-
BEDFORD PA-BLAIR PA-HUNTINGDON PA-
234 PM EDT FRI AUG 19 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BEDFORD...SOUTHWESTERN
BLAIR AND SOUTHWESTERN HUNTINGDON COUNTIES...

AT 228 PM EDT...A STRONG THUNDERSTORM WAS NEAR QUEEN...MOVING EAST AT
10 MPH. ANOTHER STRONG STORM WAS ABOUT 5 MILES WEST OF BEDFORD ALSO
MOVING EAST AT 10 TO 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT
MANNS CHOICE...CLAYSBURG...WOODBURY...BEDFORD...EVERETT AND

LAT...LON 3992 7876 4035 7860 4029 7813 3989 7827

FORECASTER: DANGELO
Special weather statement, Aug 19, 3:42 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
342 PM EDT FRI AUG 19 2011

PAZ059-192045-
LEBANON PA-
342 PM EDT FRI AUG 19 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LEBANON
COUNTY...

AT 337 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FREDERICKSBURG TO JONESTOWN TO PENN NATIONAL RACEWAY...MOVING EAST AT
15 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT JONESTOWN...CLEONA...SAND HILL AND
MYERSTOWN.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 82 AND
91.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
422...STATE ROAD 501.

LAT...LON 4029 7644 4037 7664 4042 7666 4044 7658
      4050 7645 4050 7643 4039 7626 4037 7622
      4037 7621 4033 7617

FORECASTER: LAMBERT
Local storm report, Aug 19, 3:45 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             LICKDALE                40.46N  76.49W
08/19/2011  M0.88 INCH       LEBANON            PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1100364

MACH
Special weather statement, Aug 19, 3:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT FRI AUG 19 2011

PAZ057-063-065-066-192100-
CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-YORK PA-
352 PM EDT FRI AUG 19 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
CUMBERLAND...NORTHERN YORK...SOUTHEASTERN DAUPHIN AND WEST CENTRAL
LANCASTER COUNTIES...

AT 348 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CLIFTON TO VALLEY GREEN TO DILLSBURG...MOVING EAST SOUTHEAST AT 10
MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT HUMMELSTOWN...MIDDLETOWN...
LEWISBERRY...GOLDSBORO AND YORK HAVEN.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 237 AND 258...I-83 BETWEEN
MILE MARKERS 18 AND 46...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 15...ROUTE 30...ROUTE
322.

LAT...LON 3996 7698 4002 7703 4002 7706 4006 7710
      4007 7713 4013 7715 4028 7674 4021 7658
      4020 7657 4020 7656 4012 7636 3990 7681

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:09 PM EDTSpecial Weather StatementCTPAdams36 min
Aug 18, 9:11 PM EDTSpecial Weather StatementCTPLebanon19 min
Aug 18, 9:12 PM EDTSpecial Weather StatementCTPLebanon33 min
Aug 18, 9:54 PM EDTSpecial Weather StatementCTPFranklin21 min
Aug 18, 10:09 PM EDTSpecial Weather StatementCTPAdams36 min
Aug 19, 9:17 AM EDTSpecial Weather StatementCTPForest43 min
Aug 19, 10:01 AM EDTSpecial Weather StatementCTPElk29 min
Aug 19, 10:50 AM EDTSpecial Weather StatementCTPClearfield, Elk40 min
Aug 19, 11:26 AM EDTSpecial Weather StatementCTPCameron, Clearfield, Potter49 min
Aug 19, 12:15 PM EDTSpecial Weather StatementCTPBlair, Centre, Clinton, Potter45 min
Aug 19, 12:17 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon58 min
Aug 19, 12:42 PM EDTSpecial Weather StatementCTPClinton33 min
Aug 19, 12:53 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clinton, Huntingdon52 min
Aug 19, 1:03 PM EDTSpecial Weather StatementCTPHuntingdon, Mifflin27 min
Aug 19, 1:12 PM EDTAreal Flood AdvisoryCTPBlair, Huntingdon3 hr
Aug 19, 1:13 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Snyder, Union47 min
Aug 19, 1:28 PM EDTSpecial Weather StatementCTPLycoming32 min
Aug 19, 1:33 PM EDTSpecial Weather StatementCTPUnion27 min
Aug 19, 1:36 PM EDTSpecial Weather StatementCTPTioga39 min
Aug 19, 1:41 PM EDTSpecial Weather StatementCTPHuntingdon34 min
Aug 19, 1:45 PM EDTSevere Thunderstorm WarningCTPSnyder, Union60 min
Aug 19, 1:50 PM EDTAreal Flood AdvisoryCTPSullivan3 hr
Aug 19, 1:54 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon66 min
Aug 19, 1:59 PM EDTSevere Thunderstorm WarningCTPLycoming, Union61 min
Aug 19, 2:11 PM EDTAreal Flood AdvisoryCTPUnion3 hr
Aug 19, 2:27 PM EDTSpecial Weather StatementCTPLycoming33 min
Aug 19, 2:34 PM EDTSpecial Weather StatementCTPBedford26 min
Aug 19, 2:50 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill55 min
Aug 19, 3:07 PM EDTAreal Flood AdvisoryCTPJuniata, Perry3 hr
Aug 19, 3:17 PM EDTAreal Flood AdvisoryCTPBedford3 hr
Aug 19, 3:27 PM EDTSevere Thunderstorm WarningCTPSchuylkill78 min
Aug 19, 3:29 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland61 min
Aug 19, 3:42 PM EDTFlash Flood WarningCTPBedford3 hr
Aug 19, 3:42 PM EDTSpecial Weather StatementCTPLebanon63 min
Aug 19, 3:52 PM EDTSpecial Weather StatementCTPYork68 min
Aug 19, 3:55 PM EDTSpecial Weather StatementCTPWarren65 min
Aug 19, 4:13 PM EDTSpecial Weather StatementCTPPotter62 min
Aug 19, 4:14 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min
Aug 19, 4:48 PM EDTSevere Thunderstorm WarningCTPLancaster, York72 min
Aug 19, 4:52 PM EDTSpecial Weather StatementCTPClearfield53 min
Aug 19, 4:59 PM EDTSpecial Weather StatementCTPSomerset46 min
Aug 19, 5:07 PM EDTSevere Thunderstorm WarningCTPWarren53 min
Aug 19, 5:07 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset53 min
Aug 19, 5:11 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Aug 19, 5:22 PM EDTAreal Flood AdvisoryCTPWarren3 hr
Aug 19, 5:26 PM EDTSevere Thunderstorm WarningCTPLancaster34 min
Aug 19, 5:38 PM EDTSpecial Weather StatementCTPTioga52 min
Aug 19, 6:27 PM EDTSpecial Weather StatementCTPTioga63 min
Aug 19, 6:44 PM EDTFlash Flood WarningCTPBedford, Somerset2 hr
Aug 19, 7:13 PM EDTSpecial Weather StatementCTPCameron62 min
Aug 19, 7:25 PM EDTSpecial Weather StatementCTPBedford65 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.